Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Splitting criteria for homotopy functors of spectra


Author: Phichet Chaoha
Journal: Trans. Amer. Math. Soc. 356 (2004), 1271-1280
MSC (2000): Primary 55P65
Published electronically: November 4, 2003
MathSciNet review: 2034308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We explore the interaction between the Taylor tower and cotower, as defined in deriving calculus with cotriples and dual calculus for functors to spectra of functors of spectra. This leads to new splitting criteria which generalize the results in dual calculus for functors to spectra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P65

Retrieve articles in all journals with MSC (2000): 55P65


Additional Information

Phichet Chaoha
Affiliation: Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand
Email: phichet.c@chula.ac.th

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03429-9
PII: S 0002-9947(03)03429-9
Keywords: Homotopy functors, calculus of functors
Received by editor(s): August 6, 2001
Published electronically: November 4, 2003
Dedicated: This paper is dedicated to the author’s beloved wife and daughter: Cherry and Cheese
Article copyright: © Copyright 2003 American Mathematical Society